# SDR A6WA201040727

- Difficulty date: August 12, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N446AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7806
- Aircraft time: 17,232 hours, 16,235 cycles
- Engine: Ge CF343B1
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Shield
- Condition: Gouged
- Location: Lt Jet Pipe
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE JET PIPE FAIRING (436AL) FIRE LOOP SHIELD IS GOUGED.  R & R IAW CMM 78-11-00.
